MathSciNet Relay Station
MathSciNet bibliographic data
MR2967789 34N05 (34K11)
Zhang, Chenghui; Li, Tongxing; Agarwal, Ravi P.; Bohner, Martin Oscillation results for fourth-order nonlinear dynamic equations. Appl. Math. Lett. 25 (2012), no. 12, 2058–2065.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement